Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Lack of concentration, weak memory, dizziness. Kindly advise

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
SInce few day i feel lack of concentration & also has experienced weeker memory. There is surprising sense of dizziness all the day long & i feel helpless to sort it out (even sleep doesn't help), however i could sleep comfortably but dont feel fresh after getting up (even after hours of sleep). And thus there is a problem in concentrating on things also. I feel the problem is in left back part of my brain. Kindly advice
Posted Wed, 23 May 2012 in Mental Health
Answered by Dr. Ashish Mittal 10 hours later
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

In your query you mentioned following symptoms:
-Poor concentration
-Week memory
-Ideas of helplessness
-Poor sleep quality

Considering all these complaints, I would like to consider multiple possibilities in following hierarchy in your case:
•     Excessive Stress: Start morning walk, fruits in diet and breathing exercise
•     Anxiety disorder: need to be rule out and treated by after detail interview by psychiatrist
•     Vitamin deficiency: Get serum B12 level. Start multi vitamins as they are easily available.
•     Side effect of substance use: stop if present
•     Thyroid related problem: get thyroid hormonal assay done
•     Neurological problem (least possibility): get MRI brain
•     Combination of above causes

Final message to you: Do not worry about symptoms, follow above advice, stop substance use if any and take multi vitamins.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor